Gray, R (2009) k-CS-transitive infinite graphs. Journal of Combinatorial Theory, Series B, 99 (2). pp. 378-398.
Full text not available from this repository.Item Type: | Article |
---|---|
Faculty \ School: | Faculty of Science > School of Mathematics (former - to 2024) |
UEA Research Groups: | Faculty of Science > Research Groups > Algebra and Combinatorics (former - to 2024) Faculty of Science > Research Groups > Algebra, Number Theory, Logic, and Representations (ANTLR) |
Depositing User: | Users 2731 not found. |
Date Deposited: | 21 Feb 2013 22:26 |
Last Modified: | 28 Mar 2025 03:19 |
URI: | https://ueaeprints.uea.ac.uk/id/eprint/41521 |
DOI: | 10.1016/j.jctb.2008.07.008 |
Actions (login required)
![]() |
View Item |